# SDR SIMA20220528001

- Difficulty date: May 28, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 39,826 hours, 35,288 cycles
- System (JASC): 3242 · Brake
- Part: None
- Part number: 217072
- Condition: Damaged
- Location: Lh Mlg
- Component: Brake Assy, Lr
- Component part number: 217072
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMNTAL CA FOR CFR CALLED FOR SMOKE ON LH MLG FROM HYD LEAK / EMERGENCY NOT DECLARED-C/A-CA PENDING-C/A-RAR #1 BRAKE ASSY IAW WC 32-600-14
